Announcement

Collapse
No announcement yet.

What the....

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Emma's Mommy
    replied
    my money is on the Ibprofin you took....that stuff gives me a flare EVERY TIME!

    drink tons of water and flush that crap out of your bladder asap!

    Leave a comment:


  • Kara29
    replied
    Maybe you could call your Doctor

    If you feel that it's getting worse that temp goes up...Maybe you could call your Doctor that you are seeing on Monday. Maybe he/she will be able to tell you what to do. But if that doesn't happen fast enough for you and you are suffering beyond what you feel you can handle, then maybe the ER or Urgent Care would be helpful.

    I certainly hope you feel better and get the proper help you need!

    Well Wishes,

    Kara

    Leave a comment:


  • MerryBerryMoose
    replied
    After 5 days of on and off burning (and one day of frequency) it finaly just went away. Only now, out of the blue, I'm so tired I can't keep my eyes open. Took a nap. Woke up and am nauseous as hell. Probably going to throw up soon :-( I took my temp and it's 99.9. So not really a fever. My back has been hurting more than normal too.

    Should I be worried about a kidney infection? I have an appointment with the uro on Monday. Should I wait until then or go to the ER if it gets worse? Or could it be the flu and I'm over reacting?

    Leave a comment:


  • mela414
    replied
    Ibupophen is a big no-no for me! I'm glad that it is resolving itself.

    Leave a comment:


  • tigger_gal
    replied
    sorry that you were in flair.. glad that you are feeling better now

    Leave a comment:


  • MerryBerryMoose
    replied
    Thanks for all the support.

    The burning finaly stopped. I went to the bathroom three times this morning and by trip 2 there was little to no burning.

    I think it's the ibuprophen that did it. If it were caused by food, I would have felt a burning and fullness in my abdoman. But it was only my urethra that burned.

    Going to go lay down now. Still have a buzzy feeling from the Tramadol.

    Leave a comment:


  • ICNDonna
    replied
    I suspect it was the ibuprofen --- it's a problem for lots of us.

    I hope you feel better this morning.

    Warm hugs,
    Donna

    Leave a comment:


  • leelee88
    replied
    Merry..
    I know when I took some Motrin a while back, I had the worse burn ever..I know it was that, because I had not drank anything but water nor had I eaten anything...

    Leave a comment:


  • topcop229
    replied
    Merry,
    I am really sorry that you are feeling so crappy. I hope that you were able to get your pain under control and are happily in dreamland as I type this.

    Leave a comment:


  • MerryBerryMoose
    started a topic What the....

    What the....

    heck is going on?!?!?!?!?

    I was FINE. Symptom free. Only peeing a bit more than normal (but I was drinking more too). No burning. No pelvic pain. No NOTHING!!!

    Then I go to void after dinner. And IT BURNS!!! BAD!!! WHAT'S GOING ON?!? I can't figure it out. It could be several things:
    -maybe I'm getting my period
    -maybe it was the cookies I ate
    -maybe it's my back
    -maybe it just burns because it can
    -maybe it's becuase I took 2 ibuprophen for back pain

    Either way. My back has been bothering me SO much today. I guess it could be that. I don't know.

    Took a Tramadol. That helped. Except it's making me nasueous and dizzy. Can't concentrate on the TV (wathinch my favorite TV show--LOST--to keep my mind off the pain). Not planning on using the TENS unless it gets worse. It's too much of a pain at this point with the cleanig and electrode placing and the wires (someone should have invented a wireless TENS unit by now)...I'm just so confused an upset about the pain. I was doing so well, now this...

    At least I know it's going to get better.

    Sorry for the sort of...ventage...there was no real question in this post. I just need to vent to people who understand.


    Thanx
Working...
X